# SDR SWIA200922328

- Difficulty date: June 30, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 17,259 hours, 14,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 513 FRAME CORRODED.  (C CHECK)  REPAIRED PER REO.
